MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC SUBCUTANEOUS CATHETER; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC SUBCUTANEOUS CATHETER; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4425-24
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that the catheter was connected to the chamber with the front part (tip).As a result, it was not usable.The catheter was already connected to the wrong end in the packaging or during production.
 
Additional Manufacturer Narrative
Investigation summary: no product sample was received.Two (2) photos were attached to the complaint.On photos provided is observed through packaging that catheter is connected to the port.Per photos provided, complaint is confirmed as catheter is connected to port.Manufacturing process was reviewed by multidisciplinary team.Production personnel was interviewed due defect reported, where it was mentioned that manufacturing procedure has reference images for packaging that show catheter was preconnected to port.During the process review ncmr-tij-24-1092 was opened to continue further investigation and document corrective action.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Additional Manufacturer Narrative
While performing a review of complaint file (b)(4), it was discovered that the file was inadvertently assessed as reportable.There was no patient death, no serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.Report reference number 9617604-2024-00775 is no longer considered reportable, please disregard any reports associated with it.

Brand Name
DELTEC SUBCUTANEOUS CATHETER
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20352553
Report Number9617604-2024-00775
Device Sequence Number15453691
Product Code LJT
UDI-Device Identifier10610586032646
UDI-Public(01)10610586032646(17)290319(10)6005959
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-4425-24
Device Lot Number6005959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/30/2024
10/30/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/18/2024
11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown